# SDR HNAA2019043000130

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 47,413 hours, 40,977 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  608     52-30  1869733  29APR19  PHL  ASSGN
      ON CLIMBOUT, RECEIVED BAG DOOR OPEN INDICATION. RETURN TO FIELD.
                                                LARRYS
      HISTORY: NONE
      MEL   29APR19  22:27  PHL  C11918  52-3-2
            BAGGAGE DOOR WARNING / POSITION WARNING
